# SDR MASA200602321

- Difficulty date: September 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 7,714 hours, 5,649 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2606 IAH.  RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET THE SYSTEM AND FAULT CLEARED.
